# SDR ASAA2014062208309

- Difficulty date: June 22, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 328 hours, 108 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 150 FEET RA ON ILS 34R, BOTH PITCH AND TEERING BARS DISAPPERED FROM CAPT AND F/O'S PFDS.  ACFT GROUNDED.  NR 1 AND NR 2 DFCS LOGGED NO FAULTS, REF FIM 22-11, TASK 801. PERFORMED LAND VERIFY TEST REF MM 22-11-00/201, BITE GROUP 49 ALL TESTS PASSED.  ACFT REMAINS CATIIIA AUTOLAND & HGS QUAL STATUS PLACE CHECKED IN SAME POSTION.
